# SDR AWXA200400240

- Difficulty date: February 21, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65528941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK .3125 INCH CRACK WAS FOUND IN LT CENTER CABIN FLOOR PANEL SUPPORT CHANNEL AT BS 540, BL -0-, WL 208.  MAINTENANCE REMOVED CRACKED FLOOR CHANNEL AT BS 540, FROM BL -0- TO LBL 25, WL 208; FABRICATED A NEW REPLACEMENT CHANNEL; INSTALLED REPAIR PART IAW B737-300 SOPM 20-50-01 FIG 1 PG 1-8.
